MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, T10 HEXALOBE, BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/07/2025, a sales representative reported via sems-07012596 that an ar-8741-40 3.5 mm beveled ft driver tip broke off.This occurred during a case with no effect on the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8741-40 was received for investigation.Visual inspection of the drive geometry of the distal end of the 3.5 mm beveled ft driver, cannulated, t10 hexalobe wa broken off.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.Complaint allegation is confirmed.

Brand Name
DRIVER, T10 HEXALOBE, BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22883038
Report Number1220246-2025-03610
Device Sequence Number15863229
Product Code LXH
UDI-Device Identifier00888867362635
UDI-Public(01)00888867362635(11)241120(10)1392445
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE, BEVELED FT
Device Catalogue NumberAR-8741-40
Device Lot Number1392445
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown